Show simple item record

dc.contributor.authorCalugaru, Cerasela I. ( )
dc.contributor.authorCalugaru, Dan-Gabriel ( )
dc.contributor.authorCrolet, Jean-Marie ( )
dc.contributor.authorPanfilov, Michel ( )
dc.date.accessioned2020-10-02T18:49:18Z
dc.date.available2020-10-02T18:49:18Z
dc.date.issued2003-03-10
dc.identifier.citationCalugaru, C. I., Calugaru, D. G., Crolet, J. M., & Panfilov, M. (2003). Stability of the interface between two immiscible fluids in porous media. Electronic Journal of Differential Equations, 2003(25), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12691
dc.description.abstractA generalized model has been recently proposed in [3] to describe deformations of the mobile interface separating two immiscible and compressible fluids in a deformable porous medium. This paper deals with a few applications of this model in realistic situations where it can be supposed that gravity perturbations are propagating much slower than elastic perturbations. Among these applications, one can include the classical well-known case of groundwater flow with free surface, but also more complex phenomena, as gravitational instability with finger growth.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPorous mediaen_US
dc.subjectTwo-phase flowen_US
dc.subjectInterfaceen_US
dc.subjectInstabilityen_US
dc.titleStability of the interface between two immiscible fluids in porous mediaen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record